| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the issue.No other issue was found.Proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report the device's main keyboard unresponsive.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.